# SDR HALA2011011700083

- Difficulty date: January 17, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 73,855 hours, 32,204 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Truss
- Condition: Corroded
- Location: Bs 1186-1188
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON 2 TRUSSES, TOP SURFACES AT S20L, STN 1186-1188.  REPAIRED BY REPACEMENT IAW SRM 51-40-02, D634T210, REV 84.
